# SDR SWIA202158121

- Difficulty date: April 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENTRANCE STORAGE COMPARTMENT HAS A CORRODED DOUBLER BEHIND THE FLOOR MOUNT FITTING (FOOT) ON ITS AFT EDGE'S INBD FOOT.     (C-CHECK RO 5/3/2021)    REMOVED THE CORRODED DOUBLER BEHIND THE FLOOR MOUNT FITTING (FOOT) ON THE AFT EDGE'S INBD FOOT OF THE ENTRANCE STORAGE COMPARTMENT REFERENCING C&D ZODIAC CMM 25-23-36, DISASSEMBLY SECTION STEP# 2K(5). INSTALLED A SERVICABLE DOUBLER (P/N=9391361-9) REFERENCING C&D ZODIAC CMM 25-23-36, ASSEMBLY SECTION STEP #2A(7). TORQUE WRENCH USED: TUC# 8613, CAL DUE 31-OCT-21
